MAUDE Adverse Event Report: COVIDIEN 8FR REPLOGLE SUCT CATH; CATHETERS, SUCTION, TRACHEOBRONCHIAL

COVIDIEN 8FR REPLOGLE SUCT CATH; CATHETERS, SUCTION, TRACHEOBRONCHIAL
Model Number 8888256529
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code Abdominal Distention (2601)
Date of Event 04/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported an infant had a replogle to suction placed.Since insertion, there was no output and increased abdominal distention.A decision was made to remove the tube and replace it.The holes at the bottom of the suction catheter that was removed appeared to be small.After the new tube was inserted and placed to suction, the infant had increased output and the abdominal distention reduced.There was no harm to the patient.

Brand Name
8FR REPLOGLE SUCT CATH
Common Device Name
CATHETERS, SUCTION, TRACHEOBRONCHIAL
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10009833
Report Number9612030-2020-02458
Device Sequence Number11448124
Product Code BSY
UDI-Device Identifier10884527006410
UDI-Public10884527006410
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8888256529
Device Catalogue Number8888256529
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2020
Initial Report FDA Received Date04/29/2020
Patient Sequence Number1